# SDR UALA2013060603922

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 75,583 hours, 28,459 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT DENT ON LOWER LT FRAME OF AFT CARGO PIT.  DENT MEASURES .031" DEPTH. 44" LONGITUDINALLY AND 1" CIRCUMFERENTIALLY, AT STA 1440 BETWEEN STR 23R AND STR 24R. IAW ECRA 5360-01269, PERFORMED DVI OF THE AREA AND HFEC, NO FURTHER DAMAGE NOTED.
